# SDR DL757991905

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Bs 1689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1689, STRINGER 15L-16L, DENT CUTOUT REPAIR.  THE FUSELAGE SKIN AT FS 1689 BETWEEN STRINGERS 15L AND 16L WAS FOUND DENTED.  THE DAMAGED AREA OF SKIN WAS CUTOUT      SPANNING THE STRINGERS OVER A 9.8 BY 2 AREA.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 368048-14, REV A.
